# SDR X42A202501141224

- Difficulty date: December 1, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N670JD
- Make and model: Amd FALCON900B
- Aircraft serial: 045
- Aircraft time: 10,399 hours, 6,755 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: AE2460261H0237
- Part serial: UNKNOWN
- Condition: Leaking
- Location: Zone 400
- Part time: 10,399 hours, 6,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AFTER TAKEOFF THE SLATS AND FLAPS REMAINED EXTENDED AND FAILED TO RETRACT WHEN SELECTED TO 'CLEAN'.  DISCOVERED THE LOSS OF HYDRAULIC SYSTEM 2 PRESSURE AND FLUID LEVEL WHICH OPERATES THE FLAPS SYSTEM.
